On novel grey forecasting model based on non-homogeneous index sequence

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Xie, N. M. en
dc.contributor.author Liu, S. F. en
dc.contributor.author Yang, Yingjie en
dc.contributor.author Yuan, Chaoqing en
dc.date.accessioned 2012-11-15T14:50:20Z
dc.date.available 2012-11-15T14:50:20Z
dc.date.issued 2012
dc.identifier.citation Xie, N.M. et al. (2012) On novel grey forecasting model based on non-homogeneous index sequence. Applied Mathematical Modelling, 37 (7), pp. 5059-5068 en
dc.identifier.uri http://hdl.handle.net/2086/7787
dc.language.iso en en
dc.publisher Elsevier en
dc.title On novel grey forecasting model based on non-homogeneous index sequence en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.apm.2012.10.037
dc.researchgroup DIGITS en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record